My leg and hand on my left side experience involuntary movements, from grinding to tremors. Sometimes my right foot joins into the dance.
I take a cocktail of meds for ADHD, depression, bipolar, anxiety and sleep assistance. Ritalin, citalopram, depakote, lorazepam, Abilify and trazodone. We took off the Abilify first as it seemed to coincide with the onset of the problem and dystonia is a side effect. We've returned to using Abilify and may drop Ritalin.
Another thought of mine alone, is the link of these symptoms to autoimmune disorders. I suffered Guillain-Barre' and developed some tremors post-recovery. There also seems to be a link between GB and the autism spectrum that may exist. I am considered to have Aspergers. These repetitive motions and stimming jump out at me.
Of course, it could be something as simple as Parkinson's; my father has been diagnosed thusly.
Subsequently, my wife is developing depression - likely caused by environmental issues - but also after she suffered from Polymyositis and Bronchiecstasis, there is also the autoimmune connection.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?